# SDR AALA970189

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BELOW STRINGER 26L BETWEEN STA 720E-720F CORRODED, LEVEL 2 DEGREE.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
